# SDR AWXA200400580

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 64,530 hours, 51,995 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 4-DAY CHECK THE L-1 AND R-1 DOOR EMERGENCY SLIDE LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
